# SDR ORJA98203

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 10000165101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SJC, STALL INDICATOR FAIL LIGHT CAME ON DURING TAXI.  FOUND RN 2 AOA TRANSDUCER AT FAULT.  REMOVED AND REPLACED NR 2 AOA TRANSDUCER PER MM 34-19-01.  PERFORMED OPERATIONAL TEST OF STALL WARNING SYSTEM PER MM 34-19-00.  ALL CHECKS GOOD. PERFORMED RTS ON NR 1 AND NR 2 DFGS SYSTEMS PER MM 22-01-05.  ALL SYSTEMS GO.  (M)
